Equivalence of nonlinear systems to triangular form: the singular case

Share/Save/Bookmark

Celikovsky, Sergej and Nijmeijer, Henk (1996) Equivalence of nonlinear systems to triangular form: the singular case. Systems & Control Letters, 27 (3). pp. 135-144. ISSN 0167-6911

open access
[img]
Preview
PDF
790kB
Abstract:The problem of state equivalence of a given nonlinear system to a triangular form is considered here. The solution of this problem has been known for the regular case, i.e. when there exists a certain nested sequence of regular and involutive distributions. It is also known that in this case the corresponding system is linearizable using a smooth coordinate change and static state feedback. This paper deals with the singular case, i.e. when the nested sequence of involutive distributions of the system contains singular distributions. Special attention is paid to the so-called bijective triangular form. Geometric, coordinates-free criteria for the solution of the above problem as well as constructive, verifiable procedures are given. These results are used to obtain a result in the nonsmooth stabilization problem.
Item Type:Article
Copyright:© 1996 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/30218
Official URL:http://dx.doi.org/10.1016/0167-6911(95)00059-3
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140858